# SDR HALA2019031800130

- Difficulty date: March 15, 2019
- Submitted: March 18, 2019
- Operation: Air carrier
- Aircraft: N386HA
- Make and model: Airbus A330-243
- Aircraft serial: 1302
- Aircraft time: 32,049 hours, 4,860 cycles
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Actuator
- Part number: 43282690001
- Part serial: 53956
- Condition: Failed
- Location: Fuel System
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ETOPS SIGNIFICANT SYSTEM - DURING FUEL ECAM "FUEL T TANK XFR FAULT".  FUEL VALVES TEST SHOWS OUTER TANK INLET VALVE 1 FAILED OPEN.  REMOVED AND REPLACED INLET VALVE ACTUATOR PER AMM 28-25-57-400-801-A. OPS CHECK OK.
